# SDR SWAA2024050281564

- Difficulty date: May 2, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 60,865 hours, 36,234 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Spring
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Switch Guard
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT F/A EMERGENCY EXIT LIGHT SWITCH SPRING INOP.<[01] R/R AFT F/A ATTENDANT PANEL EMERGENCY EXIT LIGHT FLIPGUARD REF AMM 25-25-11.
